Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

wondering about the color of stool--and what it means?
Anon_963 posted:
I'm on a medication now--over a year and recently increased the dosage to 400 mg. daily from 200 mg. of Multaq--for the control of A-fib.
Also, I deal with a serious inner ear disorder--and I mention this because it can cause the same symptoms I'm about to describe in my question for this board. With the inner ear problem I get dizzy/nauseated and anxious--due to all that!
With the medication for the a-fib, it can cause nausea/dizziness, etc.
Since both can cause anxiety--I take an anti-anxiety med that can also add to the nausea and dizziness.
Lately my stool is very light in color==like a light brown with a hint of yellow--but not really yellow. I 'go often' and then sometimes end up with almost diarrhea--toward the end of having to go 'alot' when this nausea is so bad. It has been 'really bad lately' and I don't know if it's due to medication, or my inner ear issues or etc.? I know this can't be diagnosed here--but wonder if anyone has this problem and can shed some light on it? I was told years ago I had IBS--but I've never had the awful 'trips to the bathroom' or bad cramping--just the day I saw the doctor and had upper gastric issues and right away he suggested that I might have IBS--but I really don't think it's that at all, since these more difficult issues developed since the inner ear problem developed and the A-fib, and I've been on various meds. Thanks for any input.

Helpful Tips

Gas, leaks, fecal farts and possible aggravating causes
I have the same problem, and it drives me nuts because it comes and goes, so really hard to figure cause and effect. BUT my new GI says he ... More
Was this Helpful?
6 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website